# SDR QXEA2009091500682

- Difficulty date: September 11, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 25,119 hours, 36,484 cycles
- Engine: Pwa PW123
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pressure Switch
- Part number: 5905588
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL FILTER BYPASS CAUTION ILLUMINATED DURING CRUISE.  DIVERTED, LANDING UNEVENTFUL.  REMOVED NR 2 HP FILTER IAW AMM 73-10-00-000-801, INSPECTED FILTER FOR CONTAMINATION OR DAMAGE NO DEFECTS FOUND.  REMOVED AND REPLACED FUEL PUMP PRESSURE DIFFERENTIAL SWITCH IAW MM 72-01-40 PGS 435-438.  INSTALLED NR 2 HP (SERVICEABLE NEW FILTER) IAW AMM 73-10-00-400-801. OPS CK AND LEAK CK GOOD.  RETURNED TO SERVICE.
